Analytic solution for fluxons in a long Josephson junction with surface losses

S. Sakai, Niels Falsig Pedersen

Research output: Contribution to journalJournal articleResearchpeer-review

180 Downloads (Pure)

Abstract

Analytic solutions for a fluxon in a long Josephson junction in the presence of surface losses (β term) as well as shunt losses (α term) are obtained by assuming a triangular current-phase relation. This theoretical result provides exact information on fluxon properties (e.g., the line shape, velocity, etc.), independent of the magnitude of α and β. We find that if β is smaller than a critical value, the fluxon behavior is similar to that of the β=0 case, but if β is larger, quite different behavior is observed, particularly in the high-velocity region.
Original languageEnglish
JournalPhysical Review B
Volume34
Issue number5
Pages (from-to)3506-3509
ISSN2469-9950
DOIs
Publication statusPublished - 1986

Bibliographical note

Copyright (1986) by the American Physical Society.

Cite this